MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ASSURE ANTERIOR CERVICAL PLATE SYSTEM

GLOBUS MEDICAL, INC. ASSURE ANTERIOR CERVICAL PLATE SYSTEM
Model Number 110.354
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an assure plate had loosened post operatively.This event occurred in (b)(6).
 
Additional Manufacturer Narrative
Neither device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was completed due to an assure plate being loose post operatively.This event occurred in italy.
 
Additional Manufacturer Narrative

Brand Name
ASSURE ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
CERVICAL PLATE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12844956
Report Number3004142400-2021-00230
Device Sequence Number4830104
Product Code KWQ
UDI-Device Identifier00849044093124
UDI-Public00849044093124
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D066562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110.354
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown